JournalsggdVol. 7, No. 4pp. 911–929

On geodesic homotopies of controlled width and conjugacies in isometry groups

  • Gerasim Kokarev

    Ludwig-Maximilians-Universität München, Germany
On geodesic homotopies of controlled width and conjugacies in isometry groups cover
Download PDF

Abstract

We give an analytical proof of the Poincaré-type inequalities for widths of geodesic homotopies between equivariant maps valued in Hadamard metric spaces. As an application we obtain a linear bound for the length of an element conjugating two finite lists in a group acting on an Hadamard space.

Cite this article

Gerasim Kokarev, On geodesic homotopies of controlled width and conjugacies in isometry groups. Groups Geom. Dyn. 7 (2013), no. 4, pp. 911–929

DOI 10.4171/GGD/210